Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A coefficient problem of Bombieri concerning univalent functions


Author: Daoud Bshouty
Journal: Proc. Amer. Math. Soc. 91 (1984), 383-388
MSC: Primary 30C50
DOI: https://doi.org/10.1090/S0002-9939-1984-0744635-6
MathSciNet review: 744635
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We answer affirmatively a question raised by Bombieri concerning the behaviour of the coefficients of normalized univalent functions near the Koebe function.


References [Enhancements On Off] (What's this?)

  • [1] E. Bombieri, Sull'integrazione approssimata dell' equazione differentiale di Löwner e le sue applicazioni alla teoria delle funzioni univalenti, Thesis, Milano, 1963.
  • [2] W. K. Hayman, Research problems in function theory, Athlone Press, Belfast, 1967. MR 0217268 (36:359)
  • [3] J. A. Hummel, The coefficients of starlike functions, Proc. Amer. Math. Soc. 22 (1969), 311-315. MR 0251209 (40:4440)
  • [4] I. M. Milin, Univalent functions and orthonormal systems, Transl. Math. Mono., Vol. 49, Amer. Math. Soc., Providence, R.I., 1977. MR 0427620 (55:651)
  • [5] Chr. Pommerenke, Univalent functions, Vandenhoeck & Ruprecht, Göttingen, 1975. MR 0507768 (58:22526)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50

Retrieve articles in all journals with MSC: 30C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0744635-6
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society